# SDR CA130507005

- Difficulty date: February 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 54,226 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: O-Ring
- Part number: MS28775116
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION IT WAS NOTICED THAT THERE WAS SOME HYD FLUID LEAKING FROM THE FLAP ACTUATOR VALVE WHERE THE FITTING ATTACH.  WE CLEAN IT UP AND SELECTED FLAPS UP AND DOWN AND NOTICED A FITTING O-RING LEAKING.  WE REPLACED ALL FITTING O-RINGS AND TESTED IT AGAIN.
